MAUDE Adverse Event Report: COOPERSURGICAL, INC. WALLACH ULTRA FREEZE

COOPERSURGICAL, INC. WALLACH ULTRA FREEZE
Model Number 900076
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
As per details reported on e-complaint (b)(4) from fs log # 100090.Cryosurgical system bottle freezes on the outside.
 
Additional Manufacturer Narrative
Coopersurgical, inc.Is currently investigating the reported condition.
 
Event or Problem Description
Bottle freezes on the outside, wallach ultra freeze 900076 e-complaint (b)(4).
 
Additional Manufacturer Narrative
Investigation review dhr inspect returned samples.Analysis and findings complaint (b)(4).Distribution history: the complaint product was manufactured at csi on 01-may-2017 under work order (b)(4) and sold on 30-may-2017.Manufacturing record review: dhr-211866 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: 08-jan-2018 - 87811-not holding pressure-no issues found with the unit-tested ok.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt: the complaint unit was returned on a repair.However, based on log (b)(4) this unit was at csi on 20-mar-2023.Visual evaluation: visual examination of the complaint product revealed physical damage.The luer lock is bent possibly form being dropped.The bottle returned (2021070008) is from a different unit.Functional evaluation: complaint product was functionally evaluated and found to not function properly.Root cause: the root cause of this issue has been attributed to the bottle that has lost vacuum and the luer lock being bent.It appears to the technician that the unit was dropped.*correction and/or corrective action coopersurgical will continue to monitor this complaint condition for trends.The customer has decided to not have the unit repaired.The unit has been scrapped.No further training required at this time.*was the complaint confirmed? yes.

Brand Name
WALLACH ULTRA FREEZE
Common Device Name
WALLACH ULTRA FREEZE
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key16708943
Report Number1216677-2023-00060
Device Sequence Number6079987
Product Code GEH
UDI-Device Identifier00888937010961
UDI-Public888937010961
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K935010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900076
Device Catalogue Number900076
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer03/20/2023
Initial Report FDA Received Date04/10/2023
Supplement Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown